By Topic

On the implementation of the Shannon sampling series for band-limited signals (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

The sinc function occuring in the classical Shannon sampling theorem is replaced by algebraic polynomials. It turns out that it is not necessary to take the algebraic polynomial of best approximation to sinc t; a finite sum of the Taylor series expansion already suffices. The basic problem is to couple the number of terms taken of the truncated sampling expansion with that of the Taylor expansion in such a fashion that convergence of the modified sampling expansion is guaranteed. The resulting error is additive to the truncation error and is negligible in comparison with the latter. The results are illustrated by two representative examples.

Published in:

Information Theory, IEEE Transactions on  (Volume:29 ,  Issue: 2 )